MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION METRIQ IRRIGATION TUBING SET; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION METRIQ IRRIGATION TUBING SET; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86447
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during preparation for a pulmonary vein isolation procedure, an oi tubing set was selected for use, however, the device presented an issue.Once the tubing was loaded into the pump, the tubing sucked air in instead of pushing the saline out.Therefore, it was decided to replace the device, and the issue was resolved.The procedure was completed.No patient complications were reported.The device is expected to be returned for further analysis.
 
Event or Problem Description
It was reported that during preparation for a pulmonary vein isolation procedure, an oi tubing set was selected for use, however, the device presented an issue.Once the tubing was loaded into the pump, the tubing sucked air in instead of pushing the saline out.Therefore, it was decided to replace the device, and the issue was resolved.The procedure was completed.No patient complications were reported.The device was returned to boston scientific for laboratory analysis.
 
Additional Manufacturer Narrative
Oi tubing set was evaluated by boston scientific.Visual inspection did not note any defects.A flow test was performed; the tubing set was connected to a metriq pump and was purged at 60 ml/min.The pump was programmed to 30ml/min and the tubing was irrigated for 5 minutes without any errors or pump messages.No leaks were observed.The costumer attached a picture of the pouch, and it is possible to observe that the pouch information matches with the complaint information.Laboratory analysis was unable to confirm the reported clinical observation.Device was found within specifications.

Brand Name
METRIQ IRRIGATION TUBING SET
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
AVAIL MEDICAL PRODUCTS INCORPORATED
6201 america center drive
san jose CA 95002
Manufacturer Contact
timothy de groot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key17866295
Report Number2124215-2023-54651
Device Sequence Number14893332
Product Code OAD
UDI-Device Identifier08714729862208
UDI-Public08714729862208
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86447
Device Catalogue Number86447
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2023
Supplement Date Received by Manufacturer12/27/2023
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown